EN AR FR ES DE
► Antigrypin (acetylsalicylic acid + ascorbic acid + caffeine) - Medycyna Praktyczna

Antigrypin (acetylsalicylic acid + ascorbic acid + caffeine) - effervescent tablets

The name of the preparation Character; dose; package Manufacturer Price 100% Price after refund In which pharmacy?
Antygrypin effervescent tablets; 1 tabl contains: 500 mg of acetylsalicylic acid, 150 mg of vit. C, 50 mg of caffeine; 10 tables NP Pharma 12.90 Check

Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.

The preparation contains the substance:acetylsalicylic acid + ascorbic acid + caffeine

The drug is available without a prescription

What is Antygrypin?

The drug has analgesic, anti-inflammatory and antipyretic effect.

What does Antygrypin contain and how does it work?

It is a complex preparation, including Acetylsalicylic acid , Ascorbic acid and Caffeine .
Acetylsalicylic acid has analgesic, antipyretic, anti-inflammatory and anti-aggregating properties. The mechanism of its action is based on the irreversible inhibition of the enzyme - arachidonic acid cyclooxygenase, and thus the inhibition of prostaglandin synthesis
and thromboxane, substances that are involved in the inflammatory process.
Caffeine has a stimulating effect on the central nervous system. It acts on the respiratory center and the vasomotor center. It causes contraction of the smooth muscle of the blood vessels of the brain, which leads to a reduction in blood flow and oxygen concentration within the brain.
Ascorbic acid participates in the synthesis of collagen and intercellular substance as well as in oxidoreductive processes, as well as in wound healing and antibody synthesis. It has antioxidant properties.

When should I use Antigrypin?

The preparation is indicated for the short-term treatment of cold or flu symptoms (such as fever, headache, muscle and joint pain).

When not to use this preparation?

Unfortunately, even if there are indications to use the preparation, it can not always be used. You can not use the preparation if you are allergic (you are hypersensitive) to any of the ingredients.
Contraindications to the use of the preparation are also:
· Active stomach and / or duodenal ulcer and gastrointestinal inflammation
· Bleeding tendency
· Disturbances of acid-base balance (eg in the course of diabetes, uremia)
· Bronchial asthma attacks
·\thay fever
· Nasal nasal polyps caused by administration of salicylates or substances with similar effects, especially non-steroidal anti-inflammatory drugs
· Kidney failure
· Severe liver failure
· Severe heart failure
· Parallel application of Methotrexate at a dose of 15 mg per week and more.
It should not be used in women during pregnancy and breastfeeding.
Do not use the preparation in children and adolescents up to 16 years of age.
The preparation contains sorbitol, people with rare hereditary problems of fructose intolerance should not use it.

When should you exercise extreme caution when using Antigrypin?

Certain diseases and other circumstances may constitute a contraindication to use or indication to change the dosage of the preparation. In some situations it may be necessary to carry out specific check-ups.
Special care should be taken in people:
· Hypersensitivity to anti-inflammatory and anti-rheumatic drugs or other allergenic substances and during the simultaneous use of anticoagulants
· Using the product for a long time, because they can get interstitial nephritis and permanent kidney impairment
· With reduced uric acid excretion, because they may have gout attack resulting in a reduction in uric acid excretion
· With a stomach ulcer and / or duodenal ulcer
· On a low-fat diet, because the preparation contains hydrogen carbonate
· Deficient in Glucose -6-phosphate dehydrogenase
· Hypertension (due to the caffeine content).
Due to the anti-aggregating properties of acetylsalicylic acid, there is an increased risk of bleeding during treatment.
There is evidence that cyclooxygenase-inhibiting drugs (prostaglandin synthesis) can cause fertility problems in women by affecting ovulation. This effect is transient and disappears after treatment.
The use of certain non-steroidal anti-inflammatory drugs (especially long-term at high doses) is associated with a small increase in the risk of arterial blockages (e.g., myocardial infarction or stroke); be careful.

Dosage of Antygrypin

The preparation has effervescent tablets for oral use. Use the preparation as recommended. Do not exceed the recommended doses because it will not increase the effectiveness of the drug and may harm your health and life. If you have any doubts regarding the use of the preparation, consult a physician.
Take 1-5 tablets a day.
The preparation should be used after a meal, dissolve the tablet in water.

Can I use Antigrypin during pregnancy and breastfeeding?

During pregnancy, do not use any medicine without consulting your doctor!
It is very important that before using any medicine during pregnancy or breastfeeding, consult a physician and explain beyond any doubt the potential risks and benefits associated with the use of the drug. If you are pregnant or planning to become pregnant, consult your doctor before using the product.
The use of the preparation in pregnant women and during breast-feeding is contra-indicated.

Can I use other preparations in parallel?

Tell your doctor about all medicines you have recently taken, including those that are over the counter. In particular, consult your doctor if you are using any of the medicines listed below, as you may need to change your dosage or stop taking your medicine.
Caution should be used in parallel:
· Methotrexate in doses less than 15 mg per week; Methotrexate toxicity may be increased on the bone marrow
· Anticoagulants (derivatives of coumarin, Heparin ) - intensification of anticoagulant
· Other non-steroidal anti-inflammatory drugs - an increased risk of damage to the gastrointestinal mucosa and kidney dysfunction
· Uricosuric drugs used to treat gout (sulfinpyrazone, benzbromarone) - a decrease in the effect of these drugs
· Digoxin - increasing its concentration in the blood
· Antidiabetic agents (eg insulin , sulphonylurea) - increased severity of hypoglycaemic effect
· Diuretics (eg spironolactone, Furosemide ) - weakening their effect
· Furosemide - intensification of its ototoxic effects
· General glucocorticosteroids (except for Hydrocortisone used as replacement therapy in Addison's disease) - increased risk of mucosal damage and Gastrointestinal bleeding , decreased acetylsalicylic acid plasma concentrations during corticotherapy and increased risk of acetylsalicylic acid overdose after glucocorticoid therapy
· Angiotensin converting enzyme inhibitors - there may be a reduction in antihypertensive effect
· Valproic acid - increased bleeding tendency
Caffeine may increase the effect of drugs that stimulate the central nervous system. Caffeine may reduce the effect of sedatives and hypnotics and alpha-blockers.
Antacids reduce the absorption of the preparation.
You should not drink alcohol during treatment.

What side effects can occur?

Like all medicines, Antigrypin may cause side effects, although they will not occur in all patients using this medicine.Remember that the expected benefits of using the drug are usually greater than the damage resulting from the occurrence of side effects.
Abdominal pain, nausea, vomiting, oily gastrointestinal bleeding in the form of feudal vomiting and tarry stools or latent gastrointestinal bleeding, which may lead to iron deficiency and anemia, gastric or duodenal ulcer ulceration, perforation, rare hypersensitivity reactions , urticaria, skin reactions, angioneurotic edema , asthma attack, rarely decreased platelet count, blood coagulation disorders, prolonged bleeding time, headache and dizziness, tinnitus (usually as a symptom of overdose), insomnia, anxiety, urolithiasis, colic renal tuberculosis, acute renal failure , hyperhidrosis, transient elevation of liver enzymes (transaminases).
In connection with the use of non-steroidal anti-inflammatory drugs, the occurrence of edema, hypertension and heart failure has been reported.
Clinical studies and epidemiological data suggest that the intake of certain drugs in this group (especially long-term at high doses) may be associated with a small increase in the risk of arterial blockages (eg, myocardial infarction or stroke).

Other preparations on the Polish market containing acetylsalicylic acid + ascorbic acid + caffeine

Polopiryna Max Hot (powder for oral solution)